MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED

COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED
Model Number 900-151
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.
 
Event or Problem Description
Report submitted by csi rep.Incident detail: the doctor was using the biopsy for cautery and one side of the tip burned and cuts off.Ref (b)(4).Fischer cone biop ex med 900-151 (b)(4).
 
Additional Manufacturer Narrative
Investigation.Initiated manufacturer's investigation.No sample returned.Distribution history the 15006-02 fisher cone assembly was purchased from geotec, inc.As an oem finished product, issued to work order (b)(4) as csi part number 900-151 and completed 3/6/2020.Manufacturing record review dhr(b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review iqc record-20-03-02-024 was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history did show similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in march of 2019 and resulted in the same manner.See attached copies of testing reports.Corrective actions coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Was the complaint confirmed? no.
 
Event or Problem Description
"the doctor was using the biopsy for cautery and one side of the tip burned and cuts off".1216677-2020-00189-1 900-151 fischer cone biop ex med (b)(4).

Brand Name
FISCHER CONE BIOP EX MED
Common Device Name
FISCHER CONE BIOP EX MED
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10440637
Report Number1216677-2020-00189
Device Sequence Number11349116
Product Code HGI
UDI-Device Identifier00888937003710
UDI-Public888937003710
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-151
Device Catalogue Number900-151
Device Lot Number271073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date08/23/2020
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown